Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 4876146, 11 pages
http://dx.doi.org/10.1155/2016/4876146
Research Article

Multilinear Square Functions with Kernels of Dini’s Type

1School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, China
2School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China

Received 9 December 2015; Accepted 31 January 2016

Academic Editor: Rodolfo H. Torres

Copyright © 2016 Zengyan Si and Qingying Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. R. Coifman and Y. Meyer, Au-Delà des Opérateurs Pseudo-Differentiels, Astérisque 57, Société Mathématique de France, Paris, France, 1978.
  2. K. Yabuta, “A multilinearization of Littlewood-Paley's g-function and Carleson measures,” Tohoku Mathematical Journal, vol. 34, no. 2, pp. 251–275, 1982. View at Publisher · View at Google Scholar
  3. S. Sato and K. Yabuta, “Multilinearized Littlewood-Paley operators,” Scientiae Mathematicae Japonicae, vol. 55, no. 3, pp. 447–453, 2002. View at Google Scholar · View at MathSciNet
  4. Q. Xue, X. Peng, and K. Yabuta, “On the theory of multilinear Littlewood-Paley g-function,” Journal of the Mathematical Society of Japan, vol. 67, no. 2, pp. 535–559, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. R. Coifman, D. Deng, and Y. Meyer, “Domaine de la racine carrée de certains opérateurs différentiels accrétifs,” Annales de L'institut Fourier, vol. 33, no. 2, pp. 123–134, 1983. View at Publisher · View at Google Scholar
  6. R. R. Coifman, A. McIntosh, and Y. Meyer, “L'integrale de Cauchy definit un operateur borne sur L2 pour les courbes lips-chitziennes,” Annals of Mathematics, vol. 116, no. 2, pp. 361–387, 1982. View at Publisher · View at Google Scholar
  7. G. David and J. L. Journe, “Une caractrisation des oprateurs intgraux singuliers borns sur L2Rn,” Comptes Rendus de l'Académie des Sciences, vol. 296, pp. 761–764, 1983. View at Google Scholar
  8. E. B. Fabes, D. S. Jerison, and C. E. Kenig, “Multilinear Littlewood-Paley estimates with applications to partial differential equations,” Proceedings of the National Academy of Sciences of the United States of America, vol. 79, no. 18, pp. 5746–5750, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. E. B. Fabes, D. S. Jerison, and C. E. Kenig, “Necessary and sufficient conditions for absolute continuity of elliptic-harmonic measure,” Annals of Mathematics. Second Series, vol. 119, no. 1, pp. 121–141, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. B. Fabes, D. S. Jerison, and C. E. Kenig, “Multilinear square functions and partial differential equations,” American Journal of Mathematics, vol. 107, no. 6, pp. 1325–1368, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X. Chen, Q. Xue, and K. Yabuta, “On multilinear Littlewood-Paley operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 115, pp. 25–40, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Shi, Q. Xue, and K. Yabuta, “On the boundedness of multilinear Littlewood-Paley gλ function,” Journal de Mathématiques Pures et Appliquées, vol. 101, no. 3, pp. 394–413, 2014. View at Google Scholar
  13. A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres, and R. Trujillo-González, “New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory,” Advances in Mathematics, vol. 220, no. 4, pp. 1222–1264, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. Fefferman and E. M. Stein, “Some maximal inequalities,” American Journal of Mathematics, vol. 93, pp. 107–115, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. Xue and J. Yan, “On multilinear square function and its applications to multilinear Littlewood-Paley operators with non-convolution type kernels,” Journal of Mathematical Analysis and Applications, vol. 422, no. 2, pp. 1342–1362, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. Maldonado and V. Naibo, “Weighted norm inequalities for paraproducts and bilinear pseudodifferential operators with mild regularity,” The Journal of Fourier Analysis and Applications, vol. 15, no. 2, pp. 218–261, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. G. Lu and P. Zhang, “Multilinear Calderón-Zygmund operators with kernels of Dini's type and applications,” Nonlinear Analysis. Theory, Methods& Applications, vol. 107, pp. 92–117, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. X. Chen, “Weighted estimates for maximal operator of multilinear singular intergral,” Bulletin of the Polish Academy of Sciences—Mathematics, vol. 58, no. 2, pp. 129–135, 2010. View at Google Scholar
  19. J. Duoandikoetxea, Fourier Analysis, vol. 29 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2001.
  20. L. Grafakos and R. H. Torres, “Maximal operator and weighted norm inequalities for multilinear singular integrals,” Indiana University Mathematics Journal, vol. 51, no. 5, pp. 1261–1276, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. C. B. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. H. Wang and W. Yi, “Multilinear singular and fractional integral operators on weighted Morrey spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 735795, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. R. R. Coifman and Y. Meyer, “On commutators of singular integrals and bilinear singular integrals,” Transactions of the American Mathematical Society, vol. 212, pp. 315–331, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  25. R. R. Coifman and Y. Meyer, “Commutateurs d'intégrales singulières et opérateurs multilinéaires,” Annales de l'institut Fourier, vol. 28, no. 3, pp. 177–202, 1978. View at Publisher · View at Google Scholar
  26. L. Grafakos and R. H. Torres, “Multilinear Calderón-Zygmund theory,” Advances in Mathematics, vol. 165, no. 1, pp. 124–164, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, The Netherlands, 1985.